# SDR UHLA2013121400659

- Difficulty date: December 14, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 24,100 hours, 14,850 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Out Of Position
- Location: Girt Bar
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 GIRT BAR INDICATOR MISSING.  REPOSITIONED R1 GIRT BAR INDICATOR IAW AMM 52-11-41, INDICATOR NOT MISSING.
